Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 40, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 16, 2015, 3:33 AM CST. It took effect at Nov 16, 2015, 11:35 AM CST. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 3:33 AM CST (09:33 UTC)
- In effect from
- Nov 16, 2015, 11:35 AM CST
- Expired
- Nov 18, 2015, 9:00 PM CST
- In force
- 57 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
284 WHUS74 KMOB 160933 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 333 AM CST MON NOV 16 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR UNPROTECTED WATERS BEGINNING TONIGHT AND ALL COASTAL WATERS TUESDAY... .WINDS AND SEAS WILL INCREASE AHEAD OF A FRONT EXPECTED TO CROSS AREA COASTAL WATERS BEGINNING LATER TUESDAY NIGHT AND MOVE EAST EARLY WEDNESDAY NIGHT. GMZ632-650-655-670-675-161745- /O.NEW.KMOB.SC.Y.0040.151117T0000Z-151118T1200Z/ MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 333 AM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. * WINDS...RISING TO AROUND 20 KNOTS TONIGHT INTO TUESDAY * WAVES/SEAS...WAVES BUILDING TO 7 TO 8 FEET OVER PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-631-633>635-161745- /O.NEW.KMOB.SC.Y.0040.151117T1200Z-151118T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 333 AM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS...RISING TO 15 TO 20 KNOTS TONIGHT AND AROUND 20 KNOTS TUESDAY * WAVES/SEAS...CHOPPY TO ROUGH TONIGHT BECOMING ROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
213 WHUS74 KMOB 161735 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1135 AM CST MON NOV 16 2015 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE OPEN GULF WATERS AND WILL EXPAND TO ALL BAYS AND INLAND WATERWAYS ON TUESDAY... .WINDS AND SEAS WILL CONTINUE TO INCREASE AHEAD OF A FRONT EXPECTED TO CROSS AREA COASTAL WATERS BEGINNING LATE TUESDAY NIGHT AND MOVE EAST EARLY WEDNESDAY NIGHT. GMZ632-650-655-670-675-170200- /O.EXT.KMOB.SC.Y.0040.151116T1735Z-151118T1200Z/ MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1135 AM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET BUILDING TO 6 TO 8 FEET OVER PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-631-633>635-170200- /O.CON.KMOB.SC.Y.0040.151117T1200Z-151118T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1135 AM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... * WINDS...INCREASING TO AROUND 20 KNOTS EARLY TUESDAY * WAVES/SEAS...CHOPPY TO ROUGH TONIGHT BECOMING ROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS74 KMOB 170239 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 839 PM CST MON NOV 16 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS AND WILL EXPAND TO ALL BAYS AND INLAND WATERWAYS ON TUESDAY... .WINDS AND SEAS WILL CONTINUE TO INCREASE AHEAD OF A FRONT EXPECTED TO CROSS AREA COASTAL WATERS BEGINNING LATE TUESDAY NIGHT AND MOVE EAST EARLY WEDNESDAY NIGHT. GMZ632-650-655-670-675-171045- /O.CON.KMOB.SC.Y.0040.000000T0000Z-151118T1200Z/ MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 839 PM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET BUILDING TO 6 TO 8 FEET OVER PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$ GMZ630-631-633>635-171045- /O.CON.KMOB.SC.Y.0040.151117T1200Z-151118T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 839 PM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... * WINDS...INCREASING TO AROUND 20 KNOTS EARLY TUESDAY * WAVES/SEAS...CHOPPY TO ROUGH TONIGHT BECOMING ROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
726 WHUS74 KMOB 171042 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 442 AM CST TUE NOV 17 2015 ...STRONG SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH WEDNESDAY MORNING... .STRONG SOUTHEASTERLY WINDS WILL PERSIST ACROSS THE MARINE AREA THROUGH TONIGHT...BEFORE BECOMING SOUTHERLY WEDNESDAY MORNING IN ADVANCE OF AN APPROACHING COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET OVER THE OFFSHORE WATERS LATER TODAY INTO EARLY WEDNESDAY MORNING. WINDS WILL BECOME NORTHWEST TO NORTH AND DECREASE IN SPEED FOLLOWING THE PASSAGE OF THE FRONT WEDNESDAY AFTERNOON. GMZ632-650-655-670-675-171900- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-151118T1800Z/ MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 442 AM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES/SEAS...5 TO 7 FEET BUILDING TO 7 TO 9 FEET OVER THE OFFSHORE WATERS LATE TODAY THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$ GMZ630-631-633>635-171900- /O.EXT.KMOB.SC.Y.0040.151117T1200Z-151118T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 442 AM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHEAST TO SOUTH INCREASING TO AROUND 20 KNOTS WITH A FEW HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
564 WHUS74 KMOB 171829 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1229 PM CST TUE NOV 17 2015 ...STRONG SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH WEDNESDAY MORNING... .STRONG SOUTHEASTERLY WINDS WILL PERSIST ACROSS THE MARINE AREA THROUGH TONIGHT...BEFORE BECOMING SOUTHERLY WEDNESDAY MORNING IN ADVANCE OF AN APPROACHING COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET OVER THE OFFSHORE WATERS LATER TODAY INTO EARLY WEDNESDAY MORNING. WINDS WILL BECOME NORTHWEST TO NORTH AND DECREASE IN SPEED FOLLOWING THE PASSAGE OF THE FRONT WEDNESDAY AFTERNOON. GMZ630>635-650-655-670-675-180300- /O.CON.KMOB.SC.Y.0040.000000T0000Z-151118T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1229 PM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AS HIGH AS 30 TO 35 KNOTS. * WAVES/SEAS...7 TO 9 FEET OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
291 WHUS74 KMOB 180326 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 926 PM CST TUE NOV 17 2015 ...STRONG SOUTHEASTERLY FLOW AND BUILDING SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH WEDNESDAY MORNING... .STRONG SOUTHEASTERLY WINDS WILL PERSIST ACROSS THE MARINE AREA THROUGH TONIGHT...BEFORE BECOMING SOUTHERLY WEDNESDAY MORNING IN ADVANCE OF AN APPROACHING COLD FRONT. SEAS OF 8 TO 10 FEET WILL PERSIST OVER THE OFFSHORE WATERS THROUGH WEDNESDAY MORNING. WINDS WILL BECOME NORTHWEST TO NORTH AND DECREASE IN SPEED FOLLOWING THE PASSAGE OF THE FRONT WEDNESDAY AFTERNOON. GMZ630>635-650-655-670-675-181130- /O.CON.KMOB.SC.Y.0040.000000T0000Z-151118T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 926 PM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AS HIGH AS 30 TO 35 KNOTS. * WAVES/SEAS...8 TO 10 FEET OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
944 WHUS74 KMOB 181139 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 539 AM CST WED NOV 18 2015 ...STRONG SOUTHEASTERLY FLOW AND HIGH SEAS WILL BRING HAZARDOUS MARINE CONDITIONS THIS MORNING... .STRONG SOUTHEASTERLY WINDS WILL PERSIST ACROSS THE MARINE AREA THIS MORNING...BEFORE DECREASING AND BECOMING WESTERLY TO NORTHWESTERLY THIS AFTERNOON FOLLOWING THE PASSAGE OF A COLD FRONT. GMZ630>635-650-655-670-675-181800- /O.CON.KMOB.SC.Y.0040.000000T0000Z-151118T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 539 AM CST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AS HIGH AS 30 TO 35 KNOTS. * WAVES/SEAS...8 TO 11 FEET OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
938 WHUS74 KMOB 181720 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1120 AM CST WED NOV 18 2015 ...STRONG SOUTH TO SOUTHEASTERLY FLOW IN ADVANCE OF A COLD FRONT THAT IS MOVING EAST ACROSS THE COASTAL WATERS AND ASSOCIATED HIGH SEAS WILL CONTINUE TO BRING HAZARDOUS MARINE CONDITIONS THROUGH THIS EVENING... .STRONG SOUTH TO SOUTHEASTERLY WINDS WILL PERSIST ACROSS PORTIONS OF THE MARINE AREA THROUGH THIS EVENING...BEFORE DECREASING AND BECOMING MORE WEST TO NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT BY THIS EVENING. GMZ630>635-650-655-670-675-190130- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-151119T0300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1120 AM CST WED NOV 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AS HIGH AS 30 TO 35 KNOTS. * WAVES/SEAS...8 TO 10 FEET OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 12:07 AM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Nov 16, 12:07 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1207 AM CST MON NOV 16 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 06Z ISSUANCE...VFR CONDITIONS WILL OCCUR ACROSS THE NORTHERN GULF REGION THROUGH EARLY MONDAY MORNING. A EAST-NORTHEAST WIND WILL TURN TO THE EAST-SOUTHEAST AROUND 10-12 KNOTS ON MONDAY...WITH SCT LOW CLOUDS DEVELOPING LATE TONIGHT AROUND 1500 FEET. MVFR CEILINGS WILL THEN DEVELOP AFTER 13Z WITH BROKEN LOW CLOUDS ALSO AROUND 1500 FEET ALONG THE NORTHERN GULF COAST. /22 && .PREV DISCUSSION... /ISSUED 556 PM CST SUN NOV 15 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 00Z ISSUANCE...VFR CONDITIONS WILL OCCUR ACROSS THE NORTHERN GULF REGION THROUGH LATE MONDAY MORNING. A NORTHEAST WIND WILL TURN TO THE EAST-SOUTHEAST AROUND 10 KNOTS ON MONDAY...WITH SCT LOW CLOUDS DEVELOPING EARLY MONDAY MORNING AROUND 1500 TO 2200 FEET. MVFR CEILINGS WILL THEN DEVELOP AFTER 17Z WITH BROKEN LOW CLOUDS ALSO AROUND 1500 TO 2200 FEET ALONG THE NORTHERN GULF COAST. /22 PREV DISCUSSION... /ISSUED 355 PM CST SUN NOV 15 2015/ NEAR TERM /NOW THROUGH MONDAY/...BROAD UPPER RIDGE AXIS OVER THE CENTRAL GULF STATES THIS AFTERNOON WILL SHIFT EAST TO THE SOUTHEAST STATES AND FL PENINSULA THROUGH LATE MON AFTERNOON IN RESPONSE TO A DEEP UPPER TROF ALONG THE WEST COAST SHIFTING EAST TO THE ROCKIES AND SOUTHWEST CONUS THROUGH 00Z TUE. WITH THIS PATTERN EXPECT BETTER MID TO HIGH CLOUDS MOVING IN FROM THE WEST AND SOUTHWEST LATE TONIGHT FOLLOWED BY INCREASING LOW CLOUDS BY MID MORNING...CONTINUING THROUGH LATE MON AFTERNOON AS INCREASING LOW LEVEL MOISTURE BEGINS TO ADVECT NORTHWARD AS SFC WINDS BEGIN TO VEER SOUTHEAST DURING THE LATE MORNING AND AFTERNOON HOURS. AS A RESULT SFC DEWPT TEMPS CLIMB TO THE LOWER TO MIDDLE 60S BY LATE AFTERNOON LEADING TO MUCH HIGHER HUMIDITY LEVELS ALSO LATER IN THE DAY. A FEW ISOLATED SHOWERS WILL ALSO BE POSSIBLE WITH THIS PATTERN FORMING MAINLY OFF THE COAST EARLY IN THE DAY SHIFTING NORTH MOSTLY OVER COASTAL AND WESTERN SECTIONS OF THE CWFA BY LATE AFTERNOON. AT THIS TIME LITTLE TO ACCUMULATION IS EXPECTED THROUGH MON AFTERNOON. AS FOR TEMPS WILL CONTINUE TO LEAN TOWARDS THE WARMER MAV GUIDANCE FOR LOWS TONIGHT DUE TO INCREASING CLOUDS FROM THE WEST...AND THE LOWER MAV NUMBERS ON MON DUE TO BETTER CLOUDS THROUGHOUT THE DAY. LOWS TONIGHT WILL BE WARMER THAN LAST NIGHT FALLING TO THE MID 40S WELL INLAND TO THE NORTH...THE MID 40S TO LOWER 50S FURTHER SOUTH GENERALLY ALONG AND NORTH OF THE I-10 CORRIDOR...AND THE LOWER TO MIDDLE 50S CLOSER TO THE COAST. HIGHS TEMPS ON MON WILL CLIMB TO THE MIDDLE 70S FOR MOST AREAS. 32/EE SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...A DEEP LONGWAVE TROF ADVANCES ACROSS THE CENTRAL STATES THROUGH TUESDAY EVENING...THEN THE ENTIRE LONGWAVE TROF PATTERN TAKES ON A NEGATIVE TILT LATE TUESDAY NIGHT INTO WEDNESDAY...BUT WEAKENS AS WELL...AS A SERIES OF COMBINED SUBTROPICAL/POLAR 130-170 KNOT UPPER JET IMPULSES ROTATE THROUGH THE BASE AND EASTERN PORTION OF THE UPPER TROF. A STUBBORN SURFACE RIDGE OVER THE SOUTHEAST STATES SLOWLY WEAKENS THROUGH TUESDAY WHILE THIS SYSTEM BRINGS A PREFRONTAL TROF AND COLD FRONT TOWARDS THE AREA...WITH THE PREFRONTAL TROF MOVING THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY MORNING SHORTLY FOLLOWED BY THE COLD FRONT. THE PRESENCE OF THE WEAKENING SURFACE RIDGE WILL CONTINUE TO ENHANCE LOW LEVEL SHEAR OVER THE FORECAST AREA BY SLOWING THE SOUTHERLY VEERING OF THE SURFACE FLOW AND ALSO ENHANCING THE PRESSURE GRADIENT OVER THE AREA...RESULTING IN A SOMEWHAT STRONGER LOW LEVEL JET THAN WOULD OTHERWISE BE THE CASE. THE 850 MB FLOW INCREASES TO 35-50 KNOTS BY TUESDAY AFTERNOON...HIGHEST OVER THE WESTERN PORTION OF THE AREA...THEN INCREASES FURTHER TO 45-60 KNOTS TUESDAY NIGHT AS A PREFRONTAL TROF ADVANCES INTO THE WESTERN PORTION OF THE AREA. 0-1 KM HELICITY VALUES WILL HAVE INCREASED TO 200-300 M2/S2 BY TUESDAY AFTERNOON MAINLY WEST OF I-65 WITH VALUES OF 100-200 M2/S2 FURTHER TO THE EAST. SURFACE BASED INSTABILITY IS LIMITED IN THE HIGH SHEAR ENVIRONMENT OVER THE WESTERN PORTION OF THE AREA...AND VERY LOW FURTHER TO THE EAST...WITH SURFACE BASED CAPES OF 200-500 J/KG MAINLY FOR EXTREME SOUTHWEST ALABAMA AND EXTREME SOUTHEAST MISSISSIPPI. THERE IS SOME POTENTIAL FOR HIGHER CAPE VALUES IN THIS HIGH SHEAR ENVIRONMENT HOWEVER...WITH SREF PROBABILITIES FOR CAPE GREATER THAN 1000 J/KG NEAR 30-40 PERCENT FOR EXTREME SOUTHWEST ALABAMA AND EXTREME SOUTHEAST MISSISSIPPI BEFORE TAPERING OFF QUICKLY NORTHWARD. WITH SCATTERED CONVECTION EXPECTED TO DEVELOP OVER THE WESTERN AND CENTRAL PORTION OF THE AREA DURING THE DAY...AND ISOLATED CONVECTION FURTHER TO THE EAST...SOME STORMS COULD BECOME SEVERE OVER EXTREME SOUTHEAST MISSISSIPPI AND COASTAL ALABAMA TUESDAY AFTERNOON. AN ACTIVE SQUALL LINE IS EXPECTED TO HAVE FORMED ON THE PREFRONTAL TROF WHICH ADVANCES INTO THE WESTERN PORTION OF THE AREA LATE TUESDAY NIGHT. 0-1 KM HELICITY VALUES INCREASE TO 200-350 M2/S2 ALONG AND AHEAD OF THE SQUALL LINE...WITH SURFACE BASED CAPES OF 200-600 J/KG EXPECTED...HIGHEST NEAR THE COAST. THE SHEAR DECREASES TO 100-200 M2/S2 WEDNESDAY MORNING AS THE PREFRONTAL TROF/SQUALL LINE CONTINUES EASTWARD THROUGH THE REMAINDER OF THE AREA...WITH SIMILAR SURFACE BASED CAPE VALUES OF 200-600 J/KG EXPECTED. EXPECTED A CONTINUED RISK OF SEVERE STORMS ALONG AND AHEAD OF THE SQUALL LINE AS IT MOVES THROUGH THE AREA TUESDAY NIGHT...AND SOMEWHAT LESS SO FOR THE EASTERN PORTION OF THE AREA WEDNESDAY MORNING. PRECIPITABLE WATER VALUES INCREASE TO 2-2.2 INCHES WITH THE PASSAGE OF THE SQUALL LINE AND EXPECT LOCALLY HEAVY RAINFALL TO BE POSSIBLE WITH THE STRONGER STORMS. CATEGORICAL POPS FOR BOTH TUESDAY NIGHT AND WEDNESDAY ARE FOLLOWED BY POPS TAPERING OFF QUICKLY WEDNESDAY EVENING WITH MOSTLY DRY CONDITIONS BY LATE WEDNESDAY NIGHT. LOWS MONDAY NIGHT WILL RANGE FROM AROUND 60 INLAND TO THE MID 60S NEAR THE COAST...WITH MID 60S TO LOWER 70S FOR TUESDAY NIGHT. COOLER TEMPERATURES FOLLOW FOR WEDNESDAY NIGHT WITH MID/UPPER 40S INLAND RANGING TO MID 50S NEAR THE COAST. HIGHS ON TUESDAY WILL BE IN THE MID/UPPER 70S AND COOLER ON WEDNESDAY...WITH 60S WEST OF I-65 AND LOWER 70S EAST OF I-65. /29 LONG TERM /THURSDAY THROUGH SUNDAY/...HIGH PRESSURE BUILDS INTO THE AREA IN THE WAKE OF THE FRONT WITH DRY CONDITIONS EXPECTED FOR THURSDAY THROUGH SATURDAY. A SLIGHT CHANCE FOR RAIN RETURNS FOR SUNDAY WITH THE POTENTIAL FOR ANOTHER COLD FRONT TO MOVE THROUGH THE AREA. HIGHS WILL BE IN THE MID TO UPPER 60S WITH LOWS MOSTLY RANGING FROM THE MID 40S INLAND TO THE LOWER/MID 50S NEAR THE COAST. /29 MARINE...HIGH PRESSURE WILL MOVE EAST FROM THE TENNESSEE VALLEY TO THE MID ATLANTIC STATES THROUGH THE REMAINDER OF THE WEEKEND. A MODERATE EASTERLY FLOW WILL CONTINUE THROUGH EARLY MONDAY THEN SHIFT SOUTHEAST AND BUILD THROUGH MID WEEK AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. WINDS WILL INCREASE TO 20 TO 25 KNOTS MOSTLY OFFSHORE TUESDAY THROUGH WEDNESDAY WITH SEAS BUILDING TO 7 TO 9 FEET...DUE TO INCREASING SWELL AND FETCH BY MID WEEK. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG THE FRONT BEGINNING LATE MONDAY NIGHT CONTINUING THROUGH WEDNESDAY. A FEW STORMS COULD BE STRONG TO SEVERE. SMALL CRAFT ADVISORIES WILL ALSO BE LIKELY BY LATE TUESDAY CONTINUING THROUGH WEDNESDAY MORNING. 32/EE && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 15, 3:30 PM CST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 330 PM CST SUN NOV 15 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 330 PM CST SUN NOV 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS OVER AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED LATE TUESDAY THROUGH MIDDAY WEDNESDAY AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST. CONDITIONS WILL FAVOR THE DEVELOPMENT OF A FEW STRONG TO SEVERE THUNDERSTORMS DURING THIS PERIOD. STAY TUNED FOR FUTURE UPDATES ON THIS DEVELOPING STORM SYSTEM. WITH WINDS BECOMING SOUTHEASTERLY AND INCREASING ALONG THE COAST...A MODERATE RISK OF RIP CURRENTS EARLY MONDAY WILL INCREASE TO A HIGH RISK BY MONDAY AFTERNOON...AND LAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS POSSIBLE TUESDAY INTO WEDNESDAY. GMZ630>635-650-655-670-675-161200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 PM CST SUN NOV 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER AREA COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND SEAS WILL INCREASE LATE MONDAY INTO WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT...INCREASING THE HAZARDOUS CONDITIONS FOR SMALL CRAFT. MODERATE TO STRONG OFFSHORE FLOW WILL FOLLOW...WITH THE INCREASED HAZARD TO SMALL CRAFT CONTINUING INTO THURSDAY NIGHT.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.